# SDR ASAA1057752

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 14,745 hours, 4,305 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL DURING LANDING CHECKLIST.  VERIFIED ISSUE.  BITE SHOWS TCV FAULT ON NR 1 ZONE TEMP CONTROLLER.  BITE OF CONTROLLER RESETS FAULT.  GROUND VERIFICATION CHECKS NORMAL REF AMM 21 61 20.
